Additively separable representations on non-convex sets

Uzi Segal*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


This paper proves sufficient conditions under which a completely separable order on non-convex sets can be represented by an additively separable function. The two major requirements are that indifference curves are connected and that intersections of the domain of the order with parallel-to-the-axes hyperplanes are connected.

Original languageEnglish
Pages (from-to)89-99
Number of pages11
JournalJournal of Economic Theory
Issue number1
StatePublished - Feb 1992
Externally publishedYes


Dive into the research topics of 'Additively separable representations on non-convex sets'. Together they form a unique fingerprint.

Cite this